RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2012, Volume 3, Issue 2, Pages 63–78 (Mi mvk54)  

Poisson approximation for the distribution of the number of “parallelograms” in a random sample from $\mathbb Z_N^q$

V. I. Kruglov

Steklov Mathematical Institute of RAS, Moscow

Abstract: For a random sample with replacement $\xi_1,…,\xi_T$ from a group $\mathbb Z_N^q$, $N\geq4$, we consider the distribution of the number $\zeta$ of 4-element subsets satisfying the relation of type $\xi_{i_1}-\xi_{i_2}=\xi_{i_3}-\xi_{i_4}$ and additional condition given in terms of a metric on this group. Estimates of the accuracy of Poisson approximation for the distribution of $\zeta$ are obtained and conditions of the weak convergence of $\zeta$ to the Poisson law are established.

Key words: random elements of a group, coincidence of differences, Poisson approximation.

DOI: https://doi.org/10.4213/mvk54

Full text: PDF file (162 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.212.2+519.214
Received 20.V.2011

Citation: V. I. Kruglov, “Poisson approximation for the distribution of the number of “parallelograms” in a random sample from $\mathbb Z_N^q$”, Mat. Vopr. Kriptogr., 3:2 (2012), 63–78

Citation in format AMSBIB
\Bibitem{Kru12}
\by V.~I.~Kruglov
\paper Poisson approximation for the distribution of the number of ``parallelograms'' in a~random sample from $\mathbb Z_N^q$
\jour Mat. Vopr. Kriptogr.
\yr 2012
\vol 3
\issue 2
\pages 63--78
\mathnet{http://mi.mathnet.ru/mvk54}
\crossref{https://doi.org/10.4213/mvk54}


Linking options:
  • http://mi.mathnet.ru/eng/mvk54
  • https://doi.org/10.4213/mvk54
  • http://mi.mathnet.ru/eng/mvk/v3/i2/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:260
    Full text:72
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019